Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I've been falling

Posted by on Dec. 25, 2014 at 10:48 PM
  • 9 Replies
I'm 34. I'm on lamictal, wellbutrin, Zoloft, seroquel. It's taken a while to get myself stable after my last huge episode 2 years ago. So I'm scared to adjust anything right now, except I've been losing my balance more and more often over the last several months and in the last couple of days I have fallen twisting my ankle pretty bad. It scares me. Is this a side effect of should I see a neurologist? I'm scared it's ms or some terrible disease, but i keep trying to tell myself this is just one of those same unrealistic fears that I have battled for years.
by on Dec. 25, 2014 at 10:48 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-9):
lyrick24
by Group Admin on Dec. 26, 2014 at 1:41 AM

 are you feeling weak in your legs or in other parts of your body? i would let my dr know and see if it could be a side effect of any of my meds. i take zoloft and wellbutrin and i dont think it would be that. but it could be the lamictal or seroquel. i took seroquel and it made me have akathesia really bad, so i had to stop taking it. i dont think it would be anything serious if youre not having other symptoms but some meds can cause muscle rigidity.
again, i would let my dr know asap. the lamictal can cause multiple problems if  it doesnt agree with you. are you having a rash or anything like that?

matreshka
by on Dec. 26, 2014 at 6:22 AM

You probably don't have a terrible disease.

My personal opinion is to not waste time on psychiatrists and to see a neurologist especially when taking meds that were originally devloped for neurological use like lamictal.

Sorry I am bitter after living for 20 years and being misdiagnosed as bipolar when really I have a seizure disorder.

MissMackiesgg
by on Dec. 26, 2014 at 6:56 AM

Call the dr. Now!

Memere60
by Silver Member on Dec. 26, 2014 at 8:00 AM

I have a problem with falling, but it's a combination of neuropathy inmy feet, and the medication I take to relieve the pain. Matreshka is right. You need a neurologist. 

For the longest time I was convinced I had MS or Parkinson's . I had an MRI, and it showed white plaques on my brain (apparently people with Alzheimer's have those, which are found when an autopsy is done. The doc asked me if I was going to be afraid now of having Alzheimer's. I'm really not, although I try to keep my mind very active). 

Anyway, the MRI helped me to stop worrying. I think it's better to know one way or the other, instead of not knowing what's going on, and thinking the worst.

lucy164
by Peggy on Dec. 26, 2014 at 8:31 AM

I take Lamictal and I have very bad balance.  I never linked them together before.  I'm going to ask my doctor about it.  I'm glad that you brought this subject up.

lfp
by Member on Dec. 26, 2014 at 9:27 AM

I fall a lot also. My doctor finally did some tests and it appears scars in my ears have grown over the eardrum which affects the balance of the body. So it could be that you need to tell your doctor and find out why your falling. Also seroquel has some really bad effects and some folks are getting money for that in lawsuit.

captainjack
by Silver Member on Dec. 26, 2014 at 11:05 AM

When I was depressed I was off balance more now that I am cymbalta I am so much better.

leahbeah143
by Leah on Dec. 26, 2014 at 11:50 AM
I would talk to the doctor.
Anonymous
by Anonymous 1 on Dec. 26, 2014 at 9:39 PM

I would talk to the Dr who prescribed the meds & if you don't get any answers see a neurologist.  Neurologists also have a degree in psychology & know all about these types of meds & will maybe want to do a cat scan & MRI on your brain & maybe an EEG.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)